中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: 2-PARAMETRIC SOLUTION TO GRADED YANG-BAXTER EQUATION AND 2-PARAMETRIC UU-UPSILON-GL(1/1) ALGEBRA AS A HOPF ALGEBRA
作者: YAN, H ;  ZHOU, Y ;  ZHU, TH
刊名: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
出版日期: 1993
卷号: 26, 期号:4, 页码:935-941
关键词: BRAID GROUP-REPRESENTATIONS ;  QUANTUM LIE-SUPERALGEBRAS ;  GENERALIZED TODA SYSTEM ;  LINK POLYNOMIALS ;  Q-OSCILLATORS ;  R-MATRIX ;  SU(2) ;  QUANTIZATION ;  GL(N)
学科分类: Physics
通讯作者: YAN, H , CHINA CTR ADV SCI & TECHNOL,WORLD LAB,POB 8730,BEIJING 100080,PEOPLES R CHINA.
部门归属: ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA; KANSAS STATE UNIV AGR & APPL SCI,DEPT PHYS,MANHATTAN,KS 66506; COLUMBIA UNIV,DEPT PHYS,NEW YORK,NY 10027
英文摘要: We discuss a two-parametric solution of the graded Yang-Baxter equation (YBE) and perform the Yang-Baxterization to obtain the solution to quantum YBE. In the formalism developed in [1-4], we give the two-parametric quantized superalgebra U(uv)gl(1\1) and prove that this algebra is a Hopf algebra with the Hopf operations explicitly provided.
收录类别: SCI
原文出处: 查看原文
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/12060
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Two-parametric solution to graded Yang-Baxter equation and two-parametric Uuvgl(1 mod 1) algebra as a Hopf algebra.pdf(286KB)----开放获取View Download

Recommended Citation:
YAN, H,ZHOU, Y,ZHU, TH. 2-PARAMETRIC SOLUTION TO GRADED YANG-BAXTER EQUATION AND 2-PARAMETRIC UU-UPSILON-GL(1/1) ALGEBRA AS A HOPF ALGEBRA[J]. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL,1993,26(4):935-941.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [YAN, H]'s Articles
 [ZHOU, Y]'s Articles
 [ZHU, TH]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [YAN, H]‘s Articles
 [ZHOU, Y]‘s Articles
 [ZHU, TH]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Two-parametric solution to graded Yang-Baxter equation and two-parametric Uuvgl(1 mod 1) algebra as a Hopf algebra.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace